# SDR ABXA9700061

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 99184141
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT HAND HORIZONTAL STABILIZER INBOARD LEADING EDGE HAS A CRACKED RIB ON LOWER AFT END SECOND RIB FROM INBOARD.  REPAIRED CRACKED RIB IAW DC9 SRM 55-02.
